# SDR DHL2006365502

- Difficulty date: March 7, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,462 hours, 26,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BBL 54 LT BETWEEN FR 18 AND FR 20 SEAT TRACK HAS CORROSION 3 SPOTS.  REMOVED CORROSION AT MAIN CABIN FLOOR BBL 54 LT BETWEEN FR 18 AN 20 SEAT TRACK AS PER A300 SRM 51-40-11 FOUND OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK PER A300 SRM 51-10-40.
